RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 4(214), Pages 213–214 (Mi umn3801)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The subalgebra of invariants of a local ring of a zero-dimensional complete intersection

A. N. Shoshitaishvili


Full text: PDF file (159 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:4, 194–195

Bibliographic databases:

MSC: 08A30, 16Lxx, 16S90, 16W60, 16D25
Received: 07.05.1979

Citation: A. N. Shoshitaishvili, “The subalgebra of invariants of a local ring of a zero-dimensional complete intersection”, Uspekhi Mat. Nauk, 35:4(214) (1980), 213–214; Russian Math. Surveys, 35:4 (1980), 194–195

Citation in format AMSBIB
\Bibitem{Sho80}
\by A.~N.~Shoshitaishvili
\paper The subalgebra of invariants of a~local ring of a~zero-dimensional complete intersection
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 4(214)
\pages 213--214
\mathnet{http://mi.mathnet.ru/umn3801}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=586211}
\zmath{https://zbmath.org/?q=an:0452.13009|0467.13019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..194S}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 4
\pages 194--195
\crossref{https://doi.org/10.1070/RM1980v035n04ABEH001886}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MR52200019}


Linking options:
  • http://mi.mathnet.ru/eng/umn3801
  • http://mi.mathnet.ru/eng/umn/v35/i4/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Shoshitaishvili, “Analytic sets which are biholomorphically equivalent to quasihomogeneous sets”, Funct. Anal. Appl., 17:2 (1983), 159–161  mathnet  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:133
    Full text:46
    References:18
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019